MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX; MOTOR, DRILL, ELECTRIC
Model Number BM110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that detached component.The likely cause was identified as connector is damaged.It was also noted upper housing is cracked and mill is not hold by the latch housing motor and pcb are damaged by moisture b3: date of notification: 2023-02-02 (date of event or estimated date of incident not provided to manufacturer).This regulatory report is being submitted due to a retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of parts detached.No patient impact reported.

Brand Name
MIDAS REX
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21775612
Report Number1625507-2025-01236
Device Sequence Number12811947
Product Code HBC
UDI-Device Identifier00643169999152
UDI-Public00643169999152
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBM110
Device Catalogue NumberBM110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown